# SDR AALA202410237043

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 33,340 hours, 14,455 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.  LUBRICATED AFT LEFT LAVATORY DOOR TRACK DOOR OPERATES FREELY NOW.
